# SDR FDEA200906302408

- Difficulty date: June 30, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 69455787
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO.2 CARGO DOOR THRESHOLD MOST AFT NR 6 LOWER SILL FITTING P/N.69-45578-7 FOUND   OUT OF LIMIT AFTER CORROSION REMOVAL. REFER SNRM N03199. NO.2 CARGO DOOR LOWER SILL NR 6 FITTING REMOVED AND REPLACED IAW AMM 20-11-00 REV. 04.  REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100 CRITERIA.
